Personal tools
You are here: Home / Publications

Publications

U. Langer, and A. Schafelner. Adaptive space‐time finite element solvers for parabolic initial‐boundary value problems with non‐smooth solutions
Proc. Appl. Math. Mech., 19: e201900305. doi:10.1002/pamm.201900305
E. Buckwar, M. Tamborrino, and I. Tubikanec. Spectral density-based and measure-preserving ABC for partially observed diffusion processes. An illustration on Hamiltonian SDEs.
Statistics and Computing 30(3), pp. 627-648, 2020. https://doi.org/10.1007/s11222-019-09909-6
S. Radu and N. Smoot. A Method of Verifying Partition Congruences by Symbolic Computation.
Journal of Symbolic Computation, Accepted, 2019. https://arxiv.org/abs/2004.02193
A. Jiménez-Pastor. DD-Finite Functions Implemented in Sage.
In Proceedings MACIS20, editors Slamanig, Daniel, and Tsigaridas, Elias and Zafeirakopoulos, Zafeirakis. DD-Finite Functions Implemented in Sage, "Mathematical Aspects of Computer and Information Sciences", 2020, Springer International Publishing, Cham, pp. 457-462. doi=10.1007/978-3-030-43120-4_36
File DK Report 2019-12, J. Qi
How to avoid collision of 3D-realization for moving graphs
File N. Smoot. A Family of Congruences for Rogers-Ramanujan Subpartitions.
Journal of Number Theory, 196, 2019, pp 35-60. ISSN: 0022-314X.
C. Hofer and I. Toulopoulos. Discontinuous Galerkin isogeometric analysis for segmentations generating overlapping regions.
Applicable Analysis, 1-28, 2019, https://doi.org/10.1080/00036811.2019.1698724
File DK Report 2019-11, N. Smoot and S. Radu
A Method of Verifying Partition Congruences by Symbolic Computation
File DK Report 2019-10, N. Smoot
An Implementation of Radu’s Ramanujan-Kolberg Algorithm
File DK Report 2019-09, M. Neumüller and M. Schwalsberger
A parallel space-time multigrid method for the eddy-current equation
A. Jiménez-Pastor. A Sage Implementation for DD-Finite Functions.
Association for Computing Machinery, 2019, 53, 2. ACM Commun. Comput. Algebra, 11, pp. 53-56.
C. Hofer, U. Langer, and I. Toulopoulos. Isogeometric analysis on non-matching segmentation: Discontinuous Galerkin techniques and efficient solvers.
Journal of Applied Mathematics and Computing, 61(1-2):297–336, 2019.
M. Hauer, B. Jüttler, J. Schicho: Projective and affine symmetries and equivalences of rational and polynomial surfaces.
Journal of Computational and Applied Mathematics. Vol. 349, 2019. pp. 424-437. DOI: 10.1016/j.cam.2018.06.026.
M. Gallet, G. Grasegger, J. Schicho: Counting realizations of Laman graphs on the sphere, preprint.
preprint, arXiv:1903.01145
Z. Li and A. Müller. Mechanism Singularities Revisited from an Algebraic Viewpoint.
ASME 209 IDETC/CIE. arXiv:1905.11789.
File Pascal source code A. Jiménez-Pastor, V. Pillwein, and M. F. Singer. Some structural results on Dn-finite functions.
Advances in Applied Mathematics, 117, 2020, issn 0196-8858. doi.org/10.1016/j.aam.2020.102027.
C. Hofer, U. Langer, M. Neumüller, and R. Schneckenleitner. Parallel and robust preconditioning for space-time isogeometric analysis of parabolic evolution problems.
SIAM Journal on Scientific Computing, 41(3):A1793–A18214, 2019.
M. Gallet, G. Grasegger, J. Legersky, J. Schicho: On the existence of paradoxical motions of generically rigid graphs on the sphere.
preprint, arXiv:1908.00467
M. Makhul. A family of four-variable expanders with quadratic growth.
Mosc. J. Comb. Number Theory 8 (2019), no. 2, 143–149. arXiv:1805.04292.
File DK Report 2019-08, D. Dominici
Recurrence coefficients of Toda-type orthogonal polynomials I Asymptotic analysis